At it's worst it gets somewhat bright and shiny red, and feels...tight. It doesn't hurt, but it is uncomfortable.
I swear I look like a burn victim. It's rather embarrassing. I suppose the stress from detoxing/tapering is bring it on. Ugh.
I used to get a rash on my face when I was stressed out. Sounds a little like yours. I would also get it on my eyelids. The doctor told me it was seboria (never thought you could get it on your face) He said it was due to stress and I had to wash my face with medicated shampoo. A shampoo with tar in it. It worked and I don't have much of a problem with it anymore. Maybe worth a shot. Good luck.
A friend of ours has lupus. What you are describing is very similar. Lupus is an auto-immune disease. That's all I really know. It still could be detox too. We have messed up our bodies for so long that they have been running just to maintain. It isn't able to cope with other things because we are creating to much stress on the whole system. As we detox, the body is now trying to dump the stuff it stored and couldn't deal with when we overloaded. This is a simplistic view but gets the idea across.
Mary that sounds exactly the same (stinging when sweaty). I don't get it on my eyelids, though, that sounds awful. I have tried the tar shampoo, and hydro cortisone, and I can never tell if it's helping or not. It must be stress. Although I suppose I'll have to see a specialist (again). I've gotten it in a milder form for years, but this year it's been really bad when it happens. I gave up on getting a solution, but what with it being this bad, and being told there are "advances" in the derma field in the last ten years (haven't bothered seeing a doc about it in that long) I suppose I should give it a try.
I did some googling and was disturbed to read it's a progressive illness that can lead to...disfiguring and scarring if not taken seriously as you get older. So if I want to stay my beautiful self, I'll have to take it seriously. :)
Among the listed causes, one was eating to fast (which I do, dinner time was survival of the fastest at my home growing up). How the heck can eating to fast cause a rash?!?!
When I had it , it was really bad , but I haven't had a bout of it in years. They told me you have it for the rest of your life, it just flares up at times of stress. I also eat very fast. I'm one of those people that is always in a hurry. Don't know how that could cause a rash either. lol This was many years ago, so I'm sure they have new and improved medications now. lol
Don't worry about the disfiguring. I am still really good looking. lololo
sorry to hear you're so uncomfortable! like we aren't already dealing with enough ****!
My older sister Kris has lupus and her face sounds the same as what your experiencing. I was just in Cali visiting my family September and when I saw her face it looked like a "pimple break out" and reddish around her cheeks. She was diagnosed about 7 years ago, and of course it has progressed. However, she has many other "lifetime illnesses" she deals with, and is on so very many different drugs ...she actually has a morphine pump in her tummy that feeds directly to the spinal cord! so I don't even think her Dr's know if it's the lupus, medication, stress or other.
I do know that while I was there she was using frozen, wet bandanas to soothe the pain. So that may help a little?
I know when I have been "really high" at times, i would get itchy - it was everywhere though, and there's never a rash.
Like Mary said also- It could be the "stress thing", this is a highly stressful time for us all - I am also tapering down.
I do hope you feel some relief soon, savas. I'm sure you're miserable when it flares up! You too Mary, by the way!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.